# SDR SWAA104587

- Difficulty date: August 5, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 57,493 hours, 48,960 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND LT FWD PRESSURE DECK CRACKED BETWEEN BS 664 TO BS 673, BETWEEN LBL 40 TO LBL 42.  REPAIRED WEB PER EA.
